# SDR 2008UALA02573

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 30,923 hours, 4,014 cycles
- Engine: Pwa PW4090
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 362624
- Condition: Unsecure
- Location: Seat 1f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP LOOSE AT SEAT 1F ARMREST.  FOUND LOOSE LIGHT STRIP.  SECURED LIGHT STRIP OPS CHECK GOOD.AC OK FOR SERVICE.
